Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 5157123, 6 pages
https://doi.org/10.1155/2017/5157123
Research Article

Bäcklund Transformations between the KdV Equation and a New Nonlinear Evolution Equation

School of Mathematical Sciences, Yangzhou University, Yangzhou, China

Correspondence should be addressed to Xifang Cao; nc.ude.uzy@oacfx

Received 10 January 2017; Accepted 19 February 2017; Published 2 March 2017

Academic Editor: Alessandro Arsie

Copyright © 2017 Xifang Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xifang Cao, “Bäcklund Transformations between the KdV Equation and a New Nonlinear Evolution Equation,” Mathematical Problems in Engineering, vol. 2017, Article ID 5157123, 6 pages, 2017. https://doi.org/10.1155/2017/5157123.